# SDR 2007UALA04148

- Difficulty date: October 5, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 54,555 hours, 20,002 cycles
- Engine: Pwa PW2037
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OVERHEAT DOES NOT TEST.
